# SDR FDEA201710293099

- Difficulty date: October 29, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 67,064 hours, 22,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361221420000
- Condition: Corroded
- Location: Frames 11-13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BETWEEN FR 11-13 AT Y334.5 HAS CORROSION IN HOLES AS MARKED. REMOVED CORROSION IAW SRM 51-74-10. CHECKED LIMITS L=2" W= 1" D= .050". FOUND OUT OF LIMITS IAW SRM 53-12-15. FABRICATED NEW FLOOR SUPPORT. LOCATED, DRILLED, AND DEBURRED IAW SRM 51-40-44. ALODINE AND PRIME IAW SRM   51-21-10. TOP COAT IAW SRM 51-75-10. INSTALLED NEW FLOOR SUPPORT IAW SRM 51-40-21  MAJOR REPAIR.
